MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, due to location of device is unknown; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03317, 0001825034-2021-03318, 0001825034-2021-03319.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure due to unknown reasons.An unknown head and liner were removed and replaced.Patient coded post surgery leading to death.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed.A review of the device history records identified no related deviations or anomalies during manufacturing.Root cause could not be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12967426
Report Number0001825034-2021-03316
Device Sequence Number4423607
Product Code LPH
UDI-Device Identifier00880304989085
UDI-Public(01)00880304989085(17)260218(10)6962526
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model NumberN/A
Device Catalogue Number010000984
Device Lot Number6962526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death; Required Intervention;
Patient SexMale